# SDR AALA202505125695

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 67,117 hours, 39,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF J/C 26L00025011, FOUND EMERGENCY POWER SUPPLY BATTERIES 12WL FAULTED. MAINTENANCE REPLACED EMERGENCY BATTERIES 12WL IAW AMM 33-51-38.
